advertisement
Question
Posted by: Gill | 2008/05/30

cholestrol

my cholestrol is 8.3 my gp put me on aspavor, nine years ago giving birth I developed HELLP syndrome, multiple organ failure, my concern is will aspavor have an adverse effect on my liver, as my cardio told me when recovered from HELLP syndrome that my organs, albeit fine, will never work at 100%

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

An cholestrol of 8.3 is very high and needs to be treated correctly. There are medication that does not affect your liver but gets excreted through the kidneys. I do however, suggest that if you are on some form of medication, you should have your organs tested every three months, i.e. liver function test, kidney function test.

It is very important to exercise regularly and to try and control your cholestrol as much as possible, with the correct diet.

Kind regards





Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: anxious | 2008/06/01

Aspavor is the generic of Lipitor. I would imagine that as long as you have regular liver function tests you should be fine. This is one of the top medications for treating high cholesterol levels.

What dose are you taking? Does your doctor treating your cholesterol know about your syndrome you developed? If he/she does then they would more than likely do regular liver function tests to monitor your liver.



Reply to anxious

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement